Alert archive / Florida / Gale Warnings in 2014

Gale Warning 1, NWS Tampa Bay, FL

January 6, 2014

NWS Tampa Bay, FL issued this gale warning at Jan 6, 2014, 1:19 PM EST. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 6, 2014, 1:19 PM EST (18:19 UTC)
Expired
Jan 6, 2014, 10:00 PM EST
In force
9 hr
Issued by
NWS Tampa Bay, FL

The text

As transmitted, in the capitals the NWS used until 2016.

289 
WHUS72 KTBW 061819
MWWTBW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
119 PM EST MON JAN 6 2014

...BECOMING WINDY WITH FREQUENT GUSTS TO GALE FORCE TONIGHT IN THE
OUTER GULF WATERS...

.A COLD FRONT SWEEPS THROUGH TODAY AS HIGH PRESSURE BUILDS IN
WITH NORTHWEST AND NORTH WINDS.

GMZ870-873-876-070900-
/O.UPG.KTBW.SC.Y.0002.000000T0000Z-140107T0900Z/
/O.NEW.KTBW.GL.W.0001.140106T1819Z-140107T0600Z/
/O.NEW.KTBW.SC.Y.0003.140107T0600Z-140107T0900Z/
TARPON SPRINGS TO SUWANNEE RIVER OUT 20 TO 60 NM-
ENGLEWOOD TO TARPON SPRINGS OUT 20 TO 60 NM-
BONITA BEACH TO ENGLEWOOD OUT 20 TO 60 NM-
119 PM EST MON JAN 6 2014

...GALE WARNING IN EFFECT UNTIL 1 AM EST TUESDAY...
...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM TO 4 AM EST TUESDAY...

THE NATIONAL WEATHER SERVICE IN RUSKIN HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL 1 AM EST TUESDAY. A SMALL CRAFT
ADVISORY HAS ALSO BEEN ISSUED AND IS IN EFFECT FROM 1 AM TO 4 AM
EST TUESDAY.

* WINDS AND WAVES: WINDS SHIFT TO NORTHWEST OR NORTH TODAY AND
  INCREASE TO 20 TO 30 KNOTS WITH FREQUENT GUSTS TO GALE FORCE.
  SEAS BUILD TO 14 FEET ON OUTER WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ830-836-850-853-856-070900-
/O.CON.KTBW.SC.Y.0002.000000T0000Z-140107T0900Z/
TAMPA BAY WATERS-CHARLOTTE HARBOR AND PINE ISLAND SOUND-
TARPON SPRINGS TO SUWANNEE RIVER OUT 20 NM-
ENGLEWOOD TO TARPON SPRINGS OUT 20 NM-
BONITA BEACH TO ENGLEWOOD OUT 20 NM-
119 PM EST MON JAN 6 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST TUESDAY. 

* WINDS AND WAVES: WINDS SHIFT TO NORTHWEST OR NORTH TODAY AND 
  INCREASE TO 20 TO 30 KNOTS WITH SOME GUSTS TO NEAR 35 KNOTS. 
  SEAS BUILD TO 14 FEET ON OUTER WATERS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/TAMPA
4 follow-up statements
346 
WHUS72 KTBW 062034
MWWTBW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
334 PM EST MON JAN 6 2014

...WINDY WITH FREQUENT GUSTS TO GALE FORCE TONIGHT IN THE OUTER
GULF WATERS...

.A COLD FRONT SWEPT THROUGH TODAY...WITH HIGH PRESSURE BUILDING IN
WITH NORTHWEST AND NORTH WINDS.

GMZ870-873-876-070900-
/O.CON.KTBW.GL.W.0001.000000T0000Z-140107T0600Z/
/O.EXT.KTBW.SC.Y.0003.140107T0600Z-140107T2100Z/
TARPON SPRINGS TO SUWANNEE RIVER OUT 20 TO 60 NM-
ENGLEWOOD TO TARPON SPRINGS OUT 20 TO 60 NM-
BONITA BEACH TO ENGLEWOOD OUT 20 TO 60 NM-
334 PM EST MON JAN 6 2014

...GALE WARNING REMAINS IN EFFECT UNTIL 1 AM EST TUESDAY...
...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 1 AM TO 4 PM EST
TUESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 1 AM TO 4 PM EST
TUESDAY. A GALE WARNING REMAINS IN EFFECT UNTIL 1 AM EST TUESDAY.

* WINDS AND WAVES: WINDS SHIFT TO NORTHWEST OR NORTH TODAY AND 
  INCREASE TO 20 TO 30 KNOTS WITH FREQUENT GUSTS TO GALE FORCE. 
  SEAS BUILD TO 14 FEET ON OUTER WATERS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ850-853-856-070900-
/O.EXT.KTBW.SC.Y.0002.000000T0000Z-140107T1400Z/
TARPON SPRINGS TO SUWANNEE RIVER OUT 20 NM-
ENGLEWOOD TO TARPON SPRINGS OUT 20 NM-
BONITA BEACH TO ENGLEWOOD OUT 20 NM-
334 PM EST MON JAN 6 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM EST TUESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 AM EST TUESDAY.

* WINDS AND WAVES: WINDS SHIFT TO NORTHWEST OR NORTH TODAY AND 
  INCREASE TO 20 TO 30 KNOTS WITH SOME GUSTS TO NEAR 35 KNOTS. 
  SEAS BUILD TO 14 FEET ON OUTER WATERS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ830-836-070900-
/O.CON.KTBW.SC.Y.0002.000000T0000Z-140107T0900Z/
TAMPA BAY WATERS-CHARLOTTE HARBOR AND PINE ISLAND SOUND-
334 PM EST MON JAN 6 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST TUESDAY. 

* WINDS AND WAVES: WINDS SHIFT TO NORTHWEST OR NORTH TODAY AND 
  INCREASE TO 20 TO 30 KNOTS WITH SOME GUSTS TO NEAR 35 KNOTS. 
  SEAS BUILD TO 14 FEET ON OUTER WATERS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/TAMPA
166 
WHUS72 KTBW 062215
MWWTBW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
515 PM EST MON JAN 6 2014

...WINDY WITH FREQUENT GUSTS TO GALE FORCE TONIGHT IN THE OUTER
GULF WATERS...

.A COLD FRONT SWEPT THROUGH TODAY...WITH INCREASING NORTHWEST TO
NORTH WINDS AS HIGH PRESSURE BUILDS IN OVER THE GULF WATERS.

GMZ870-873-876-071015-
/O.CON.KTBW.GL.W.0001.000000T0000Z-140107T0600Z/
/O.CON.KTBW.SC.Y.0003.140107T0600Z-140107T2100Z/
TARPON SPRINGS TO SUWANNEE RIVER OUT 20 TO 60 NM-
ENGLEWOOD TO TARPON SPRINGS OUT 20 TO 60 NM-
BONITA BEACH TO ENGLEWOOD OUT 20 TO 60 NM-
515 PM EST MON JAN 6 2014

...GALE WARNING REMAINS IN EFFECT UNTIL 1 AM EST TUESDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM TO 4 PM EST
TUESDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 1 AM EST TUESDAY. A SMALL
CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM TO 4 PM EST TUESDAY. 

* WINDS AND WAVES: WINDS SHIFT NORTHWEST TO NORTH AND INCREASE TO
  20 TO 30 KNOTS WITH FREQUENT GUSTS TO GALE FORCE. SEAS BUILD TO
  14 FEET ON OUTER WATERS.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ850-853-856-071015-
/O.CON.KTBW.SC.Y.0002.000000T0000Z-140107T1400Z/
TARPON SPRINGS TO SUWANNEE RIVER OUT 20 NM-
ENGLEWOOD TO TARPON SPRINGS OUT 20 NM-
BONITA BEACH TO ENGLEWOOD OUT 20 NM-
515 PM EST MON JAN 6 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST TUESDAY. 

* WINDS AND WAVES: WINDS SHIFT TO NORTHWEST OR NORTH TODAY AND
  INCREASE TO 20 TO 30 KNOTS WITH SOME GUSTS TO NEAR GALE FORCE.
  SEAS BUILD UP TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ830-836-070900-
/O.CON.KTBW.SC.Y.0002.000000T0000Z-140107T0900Z/
TAMPA BAY WATERS-CHARLOTTE HARBOR AND PINE ISLAND SOUND-
515 PM EST MON JAN 6 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST TUESDAY. 

* WINDS AND WAVES: WINDS SHIFT TO NORTHWEST OR NORTH TODAY AND
  INCREASE TO 20 TO 30 KNOTS WITH SOME GUSTS TO NEAR GALE FORCE.
  SEAS BUILD UP TO 5 FEET AT THE MOUTH OF TAMPA BAY AND IN THE
  EXPOSED GULF PASSES ALONG CHARLOTTE HARBOR AND PINE ISLAND
  SOUND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/TAMPA
290 
WHUS72 KTBW 062220 AAA
MWWTBW

URGENT - MARINE WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
520 PM EST MON JAN 6 2014

...WINDY WITH FREQUENT GUSTS TO GALE FORCE TONIGHT IN THE OUTER
GULF WATERS...

.A COLD FRONT SWEPT THROUGH TODAY...WITH INCREASING NORTHWEST TO
NORTH WINDS AS HIGH PRESSURE BUILDS IN OVER THE GULF WATERS.

GMZ870-873-876-071245-
/O.CON.KTBW.GL.W.0001.000000T0000Z-140107T0600Z/
/O.CON.KTBW.SC.Y.0003.140107T0600Z-140107T2100Z/
TARPON SPRINGS TO SUWANNEE RIVER OUT 20 TO 60 NM-
ENGLEWOOD TO TARPON SPRINGS OUT 20 TO 60 NM-
BONITA BEACH TO ENGLEWOOD OUT 20 TO 60 NM-
520 PM EST MON JAN 6 2014

...GALE WARNING REMAINS IN EFFECT UNTIL 1 AM EST TUESDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM TO 4 PM EST
TUESDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 1 AM EST TUESDAY. A SMALL
CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM TO 4 PM EST TUESDAY. 

* WINDS AND WAVES: WINDS SHIFT NORTHWEST TO NORTH AND INCREASE 
  TO 20 TO 30 KNOTS WITH FREQUENT GUSTS TO GALE FORCE. SEAS 
  BUILD TO 14 FEET ON OUTER WATERS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ830-836-071245-
/O.EXT.KTBW.SC.Y.0002.000000T0000Z-140107T1400Z/
TAMPA BAY WATERS-CHARLOTTE HARBOR AND PINE ISLAND SOUND-
520 PM EST MON JAN 6 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM EST TUESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 AM EST TUESDAY.

* WINDS AND WAVES: WINDS SHIFT NORTHWEST TO NORTH AND INCREASE TO
  20 TO 30 KNOTS WITH SOME GUSTS TO NEAR GALE FORCE. SEAS BUILD UP
  TO 5 FEET AT THE MOUTH OF TAMPA BAY AND IN THE EXPOSED GULF
  PASSES ALONG CHARLOTTE HARBOR AND PINE ISLAND SOUND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ850-853-856-071245-
/O.CON.KTBW.SC.Y.0002.000000T0000Z-140107T1400Z/
TARPON SPRINGS TO SUWANNEE RIVER OUT 20 NM-
ENGLEWOOD TO TARPON SPRINGS OUT 20 NM-
BONITA BEACH TO ENGLEWOOD OUT 20 NM-
520 PM EST MON JAN 6 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST TUESDAY. 

* WINDS AND WAVES: WINDS SHIFT NORTHWEST TO NORTH AND INCREASE TO
  20 TO 30 KNOTS WITH SOME GUSTS TO NEAR GALE FORCE. SEAS BUILD UP
  TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/TAMPA
312 
WHUS72 KTBW 070300
MWWTBW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
1000 PM EST MON JAN 6 2014

...WINDY WITH FREQUENT GUSTS TO GALE FORCE TONIGHT IN THE OUTER
GULF WATERS...

.A COLD FRONT SWEPT THROUGH TODAY...WITH INCREASING NORTHWEST TO
NORTH WINDS AS HIGH PRESSURE BUILDS IN OVER THE GULF WATERS.

GMZ870-873-876-071000-
/O.CAN.KTBW.GL.W.0001.000000T0000Z-140107T0600Z/
/O.EXT.KTBW.SC.Y.0003.140107T0300Z-140107T2100Z/
TARPON SPRINGS TO SUWANNEE RIVER OUT 20 TO 60 NM-
ENGLEWOOD TO TARPON SPRINGS OUT 20 TO 60 NM-
BONITA BEACH TO ENGLEWOOD OUT 20 TO 60 NM-
1000 PM EST MON JAN 6 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EST TUESDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TAMPA BAY RUSKIN HAS CANCELLED
THE GALE WARNING. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL
4 PM EST TUESDAY.

* WINDS AND WAVES: NORTH WINDS 25 TO 30 KNOTS WITH GUSTS TO NEAR
  GALE FORCE. SEAS AS HIGH AS 13 FEET NEAR THE 60 NAUTICAL MILE
  MARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ830-836-850-853-856-071000-
/O.CON.KTBW.SC.Y.0002.000000T0000Z-140107T1400Z/
TAMPA BAY WATERS-CHARLOTTE HARBOR AND PINE ISLAND SOUND-
TARPON SPRINGS TO SUWANNEE RIVER OUT 20 NM-
ENGLEWOOD TO TARPON SPRINGS OUT 20 NM-
BONITA BEACH TO ENGLEWOOD OUT 20 NM-
1000 PM EST MON JAN 6 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST TUESDAY. 

* WINDS AND WAVES: NORTH WINDS 20 TO 30 KNOTS...WITH GUSTS TO NEAR
  GALE FORCE. SEAS AS HIGH AS 10 FEET NEAR THE 20 NAUTICAL MILE
  MARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/TAMPA

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tampa Bay, FL wrote its last area forecast discussion before this gale warning went out at Jan 6, 8:43 AM EST, 4 hours 36 minutes earlier.

Area forecast discussion, Jan 6, 8:43 AM EST, 4 hours 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
843 AM EST MON JAN 6 2014

.UPDATE...
THE COLD FRONT CAN EASILY BE SEEN ON RADAR AND INFRARED SATELLITE
THIS MORNING WITH METAR OBSERVATIONS SHOWING A STRONG WIND SHIFT
TO THE NORTHWEST AND IMMEDIATE TEMPERATURE AND DEW POINT DROPS
BEHIND THE FRONT. THE FRONT IS CURRENTLY JUST AT THE NORTHERN TIP
OF THE FORECAST AREA...BUT IS MOVING QUICKLY AND SHOULD RAPIDLY
PASS THROUGH THE AREA TODAY. A WARM AND FOGGY MORNING WILL GIVE
WAY TO A COOL AND BREEZY END OF THE DAY. ONLY A NARROW BAND OF
SHOWERS IS MOVING ALONG THE LEADING EDGE OF THE FRONT WITH ALREADY
SOME BREAKS DEVELOPING ALONG THE LINE...BUT WILL MAINTAIN 20-30
PERCENT RAIN CHANCES IN THE FORECAST TODAY AS THIS LINE MOVES
THROUGH.

THE DENSE FOG ADVISORY WAS EXTENDED UNTIL 10 AM AS OBSERVATION
ACROSS THE AREA CONTINUE TO REPORT VISIBILITIES OF 1/4 MILE OR
LESS.

THE FORECAST LOOKS ON TRACK FOR WIND CHILL ADVISORIES AND
FREEZE/HARD FREEZE WARNINGS TONIGHT. TUESDAY NIGHT WEDNESDAY
MORNING...HIGH CLOUDS WILL COME IN AND STIFLE ANY RADIATIONAL
COOLING ASPECT OF THE COLD EVENT. AS SUCH...THE LOW TEMPERATURE
FORECAST FOR WEDNESDAY MORNING WAS TWEAKED TO REMOVE SOME OF THE
ISOLATED COLD SPOTS IN THE NORMALLY RADIATION PRONE AREAS. THAT
SAID...THE AREA IS STILL EXPECTED TO SEE ANOTHER NIGHT OF
EXCEPTIONALLY COLD TEMPERATURES.

&&

.AVIATION...
WIDESPREAD LIFR CONDITIONS IN FOG EARLY THIS MORNING WILL IMPROVE TO
VFR FOR A SHORT TIME AS WINDS SHIFT TO A MORE WESTERLY DIRECTION
AHEAD OF THE COLD FRONT. THEN ALONG AND FOR A FEW HOURS BEHIND THE
FRONT MVFR CEILINGS ARE EXPECTED WITH WINDS SHIFTING TO NORTH
NORTHWEST AND INCREASING TO 15 TO 20 KNOTS WITH GUSTS TO NEAR 30
KNOTS. CONDITIONS WILL IMPROVE TO VFR BY TONIGHT WITH NORTHERLY
WINDS CONTINUING AT 10 TO 15 KNOTS WITH SOME OCCASIONAL HIGHER GUSTS.

&&

.MARINE...
BEHIND THE FRONT...WINDS AT BUOY 42036 HAVE JUMPED TO 25 KNOTS
WITH JUST OF UP TO 30 KNOTS. THESE HIGH WINDS SHOULD SPREAD ACROSS
THE COASTAL WATERS AS THE FRONT PASSES SOUTHEAST...AND SEAS SHOULD
RESPOND BY RISING RAPIDLY TODAY. A SMALL CRAFT ADVISORY IS IN
EFFECT FOR ALL MARINE ZONES WITH GUSTS EXPECTED TO BE NEAR GALE
FORCE. ADVISORY LEVEL CONDITIONS WILL CONTINUE THROUGH TUESDAY
EVENING.

&&

.PRELIMINARY POINT TEMPS/POPS...
TPA  66  36  50  33 /  30  10  10  10
FMY  72  40  55  40 /  30  10  10  10
GIF  67  31  48  31 /  30  10  10  10
SRQ  68  38  53  36 /  30  10  10  10
BKV  65  28  44  26 /  30  10  10  10
SPG  67  41  50  42 /  30  10  10  10

&&

.TBW WATCHES/WARNINGS/ADVISORIES...
FL...RIP CURRENT RISK UNTIL 6 PM EST THIS EVENING FOR COASTAL
     CHARLOTTE-COASTAL HILLSBOROUGH-COASTAL LEE-COASTAL
     MANATEE-COASTAL SARASOTA-PINELLAS.

     HIGH SURF ADVISORY UNTIL 6 PM EST THIS EVENING FOR COASTAL
     CHARLOTTE-COASTAL HILLSBOROUGH-COASTAL LEE-COASTAL
     MANATEE-COASTAL SARASOTA-PINELLAS.

     WIND CHILL ADVISORY FROM 11 PM THIS EVENING TO 9 AM EST
     TUESDAY FOR COASTAL CHARLOTTE-COASTAL CITRUS-COASTAL
     HERNANDO-COASTAL HILLSBOROUGH-COASTAL LEE-COASTAL
     LEVY-COASTAL MANATEE-COASTAL PASCO-COASTAL SARASOTA-
     DESOTO-HARDEE-HIGHLANDS-INLAND CHARLOTTE-INLAND
     CITRUS-INLAND HERNANDO-INLAND HILLSBOROUGH-INLAND LEE-
     INLAND LEVY-INLAND MANATEE-INLAND PASCO-INLAND
     SARASOTA-PINELLAS-POLK-SUMTER.

     FREEZE WATCH FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY
     MORNING FOR COASTAL CITRUS-COASTAL HERNANDO-COASTAL
     HILLSBOROUGH-COASTAL LEVY-COASTAL MANATEE-COASTAL
     PASCO-DESOTO-HARDEE-HIGHLANDS-INLAND CITRUS-INLAND
     HERNANDO-INLAND HILLSBOROUGH-INLAND LEVY-INLAND
     MANATEE-INLAND PASCO-POLK-SUMTER.

     FREEZE WARNING FROM 1 AM TO 9 AM EST TUESDAY FOR COASTAL
     HERNANDO-COASTAL HILLSBOROUGH-COASTAL MANATEE-COASTAL
     PASCO-DESOTO-HARDEE-HIGHLANDS-INLAND HILLSBOROUGH-
     INLAND MANATEE-INLAND PASCO-POLK.

     DENSE FOG ADVISORY UNTIL 10 AM EST THIS MORNING FOR
     COASTAL CHARLOTTE-COASTAL HERNANDO-COASTAL
     HILLSBOROUGH-COASTAL MANATEE-COASTAL PASCO-COASTAL
     SARASOTA-DESOTO-HARDEE-HIGHLANDS-INLAND CHARLOTTE-
     INLAND HERNANDO-INLAND HILLSBOROUGH-INLAND MANATEE-
     INLAND PASCO-INLAND SARASOTA-PINELLAS-POLK.

     HARD FREEZE WARNING FROM 1 AM TO 9 AM EST TUESDAY FOR
     COASTAL CITRUS-COASTAL LEVY-INLAND CITRUS-INLAND
     HERNANDO-INLAND LEVY-SUMTER.

GULF WATERS...DENSE FOG ADVISORY UNTIL 10 AM EST THIS MORNING FOR TAMPA
     BAY WATERS.

     SMALL CRAFT ADVISORY UNTIL 4 AM EST TUESDAY FOR BONITA
     BEACH TO ENGLEWOOD OUT 20 NM-BONITA BEACH TO
     ENGLEWOOD OUT 20 TO 60 NM-CHARLOTTE HARBOR AND PINE
     ISLAND SOUND-ENGLEWOOD TO TARPON SPRINGS OUT 20 NM-
     ENGLEWOOD TO TARPON SPRINGS OUT 20 TO 60 NM-TAMPA BAY
     WATERS-TARPON SPRINGS TO SUWANNEE RIVER OUT 20 NM-
     TARPON SPRINGS TO SUWANNEE RIVER OUT 20 TO 60 NM.

&&

UPDATE/MARINE...18/FLEMING
AVIATION...69/CLOSE
Hazardous weather outlook, Jan 6, 5:29 AM EST, 7 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
529 AM EST MON JAN 6 2014

FLZ043-050-052-056-057-061-139-142-148-149-151-155-160-162-165-
239-242-248-249-251-255-260-262-265-GMZ830-836-850-853-856-870-
873-876-070500-
SUMTER-PINELLAS-POLK-HARDEE-HIGHLANDS-DESOTO-COASTAL LEVY-
COASTAL CITRUS-COASTAL HERNANDO-COASTAL PASCO-
COASTAL HILLSBOROUGH-COASTAL MANATEE-COASTAL SARASOTA-
COASTAL CHARLOTTE-COASTAL LEE-INLAND LEVY-INLAND CITRUS-
INLAND HERNANDO-INLAND PASCO-INLAND HILLSBOROUGH-INLAND MANATEE-
INLAND SARASOTA-INLAND CHARLOTTE-INLAND LEE-TAMPA BAY WATERS-
CHARLOTTE HARBOR AND PINE ISLAND SOUND-
TARPON SPRINGS TO SUWANNEE RIVER OUT 20 NM-
ENGLEWOOD TO TARPON SPRINGS OUT 20 NM-
BONITA BEACH TO ENGLEWOOD OUT 20 NM-
TARPON SPRINGS TO SUWANNEE RIVER OUT 20 TO 60 NM-
ENGLEWOOD TO TARPON SPRINGS OUT 20 TO 60 NM-
BONITA BEACH TO ENGLEWOOD OUT 20 TO 60 NM-
529 AM EST MON JAN 6 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST
FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

...EXCESSIVE COLD IMPACT...
ARCTIC AIR WILL BE MOVING INTO THE AREA BEHIND A STRONG COLD FRONT
TONIGHT. THIS VERY COLD AND DRY AIR WILL ALLOW FOR FREEZING
TEMPERATURES FOR SEVERAL HOURS ACROSS NORTHERN AND CENTRAL
COUNTIES TONIGHT. IN ADDITION...WINDS WILL BE MODERATE ACROSS
THE AREA CAUSING DANGEROUS WIND CHILL VALUES. DAMAGE IS LIKELY TO
COLD SENSITIVE PLANTS TONIGHT...AND SMALL PETS LEFT OUTDOORS ARE
ALSO AT RISK. COVER PLANTS AND BRING PETS INDOORS LATER TODAY.

...DENSE FOG IMPACT...
DENSE FOG WILL BE POSSIBLE ACROSS MUCH OF THE AREA THROUGH 8 AM.
MOTORISTS SHOULD SLOW DOWN...USE LOW BEAM HEADLIGHTS...AND
MAINTAIN A SAFE FOLLOWING DISTANCE BETWEEN VEHICLES.

...HIGH SURF AND RIP CURRENT IMPACT...
A STRONG COLD FRONT WILL PUSH THROUGH THE AREA LATER THIS MORNING
AND EARLY AFTERNOON CAUSING HIGH SURF AND A HIGH RISK OF RIP
CURRENTS AT AREA BEACHES TODAY AND TONIGHT.

...WIND AND SEA IMPACT...
WINDS AND SEAS WILL INCREASE BEHIND A COLD FRONT TODAY AS STRONG
HIGH PRESSURE BUILDS IN TO THE WATERS CAUSING HAZARDOUS BOATING
CONDITIONS. HAZARDOUS CONDITIONS WILL PERSIST THROUGH TONIGHT.
FISHERMEN AND OTHER SMALL CRAFT OPERATORS SHOULD POSTPONE TRIPS
UNTIL CONDITIONS IMPROVE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

...EXCESSIVE COLD IMPACT...
FREEZING TEMPERATURES WILL BE IN PLACE ACROSS MUCH OF THE AREA
AGAIN FOR SEVERAL HOURS TUESDAY NIGHT. RESIDENTS SHOULD COVER OR
MOVE INDOORS ANY COLD SENSITIVE PLANTS AND PLAN TO BRING PETS
INDOORS TUESDAY EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY.

COLSON

The office that day

Everything else NWS Tampa Bay, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 6, 4:49 AM ESTSmall Craft AdvisoryTBW29 hr
Jan 6, 4:58 AM ESTDense Fog AdvisoryTBWCharlotte, DeSoto, Hardee, Hernando, Highlands, Hillsborough and 5 more5 hr
Jan 6, 4:58 AM ESTFreeze WatchTBWCitrus, DeSoto, Hardee, Hernando, Highlands, Hillsborough and 5 more24 hr
Jan 6, 4:58 AM ESTFreeze WarningTBWDeSoto, Hardee, Hernando, Highlands, Hillsborough, Manatee and 2 more28 hr
Jan 6, 4:58 AM ESTHard Freeze WarningTBWCitrus, Hernando, Levy, Sumter28 hr
Jan 6, 5:00 AM ESTWind Chill AdvisoryTBWCharlotte, Citrus, DeSoto, Hardee, Hernando, Highlands and 9 more30 hr
Jan 6, 5:23 AM ESTRip Current StatementTBWCharlotte, Hillsborough, Lee, Manatee, Pinellas, Sarasota38 hr
Jan 6, 5:23 AM ESTHigh Surf AdvisoryTBWCharlotte, Hillsborough, Lee, Manatee, Pinellas, Sarasota38 hr
Jan 6, 1:19 PM ESTSmall Craft AdvisoryTBW27 hr
Jan 6, 3:12 PM ESTHard Freeze WatchTBWCitrus, Hernando, Levy14 hr

Nearby

Gale Warnings in Florida, 2014Every gale warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.